Alert archive / Michigan / Beach Hazards Statements in 2019
Beach Hazards Statement 23, NWS Marquette, MI
NWS Marquette, MI issued this beach hazards statement at Sep 25, 2019, 4:41 AM EDT for Alger County, Schoolcraft County, Michigan. It took effect at Sep 25, 2019, 7:00 AM EDT. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Sep 25, 2019, 4:41 AM EDT (08:41 UTC)
- In effect from
- Sep 25, 2019, 7:00 AM EDT
- Expired
- Sep 25, 2019, 9:00 PM EDT
- In force
- 14 hr
- Issued by
- NWS Marquette, MI
Counties Alger County, MI, Schoolcraft County, MI
The radar
The Marquette radar (KMQT), 96 km from the middle of the area, began a volume at 08:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 8.7 hours before the alert went out and 239 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 195 J/kg
- Mixed-layer CIN
- -184 J/kg
- Mixed-layer LCL
- 1635 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 227 m²/s²
- 0-3 km storm-relative helicity
- 259 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
389 WHUS43 KMQT 250841 CFWMQT Coastal Hazard Message National Weather Service Marquette MI 441 AM EDT Wed Sep 25 2019 MIZ014-260100- /O.NEW.KMQT.BH.S.0023.190925T1100Z-190926T0100Z/ Southern Schoolcraft- 441 AM EDT Wed Sep 25 2019 ...BEACH HAZARDS STATEMENT IN EFFECT THROUGH THIS EVENING... The National Weather Service in Marquette has issued a Beach Hazards Statement for dangerous swimming conditions...which is in effect through this evening. * High wave action and dangerous swimming conditions are expected along the shorelines of Upper Michigan. * Strong rip currents: Expected. * Strong outlet currents: Expected. Locations/Impacts For Southern Schoolcraft County: Current related fatalities and rescues in the past have occurred during wave conditions similar to today near Lakeview Park and near Seul Choix Point. PRECAUTIONARY/PREPAREDNESS ACTIONS... Dangerous pounding waves and life-threatening currents are expected at the beaches. People visiting the beaches should stay out of the water. Pay attention to beach flags and signs posted at beach access points and lifeguard stations. Dangerous currents can sweep you out away from shore. They occur most often at breaks or low spots in sandbars...near shoreline structures...and near river mouths or other water outlets. && $$ MIZ006-260100- /O.NEW.KMQT.BH.S.0023.190925T1700Z-190926T0100Z/ Alger- 441 AM EDT Wed Sep 25 2019 ...BEACH HAZARDS STATEMENT IN EFFECT FROM 1 PM EDT THIS AFTERNOON THROUGH THIS EVENING... The National Weather Service in Marquette has issued a Beach Hazards Statement for dangerous swimming conditions...which is in effect from 1 PM EDT this afternoon through this evening. * High wave action and dangerous swimming conditions are expected along the shorelines of Upper Michigan. * Strong rip currents: Expected. * Strong outlet currents: Expected. Locations/Impacts For Alger County: Current related fatalities and rescues in the past have occurred during wave conditions similar to today near the Au Train River mouth at Au Train...the exposed regions of Grand Marais Harbor...and Pictured Rocks National Lakeshore. PRECAUTIONARY/PREPAREDNESS ACTIONS... Dangerous pounding waves and life-threatening currents are expected at the beaches. People visiting the beaches should stay out of the water. Pay attention to beach flags and signs posted at beach access points and lifeguard stations. Dangerous currents can sweep you out away from shore. They occur most often at breaks or low spots in sandbars...near shoreline structures...and near river mouths or other water outlets. && $$ RJC
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Marquette, MI wrote its last area forecast discussion before this beach hazards statement went out at Sep 25, 4:21 AM EDT, 20 minutes earlier.
Area forecast discussion, Sep 25, 4:21 AM EDT, 20 minutes before
Area Forecast Discussion National Weather Service Marquette MI 421 AM EDT Wed Sep 25 2019 .SHORT TERM...(Today and tonight) Issued at 411 AM EDT WED SEP 25 2019 The cold front responsible for last night's thunderstorms is clearing Upper Michigan this morning with just plain rain remaining over the far eastern counties and some secondary showers over the central U.P. However, there may been a few pesky (or should we call them resilient) thunderstorms out west. This may end up being the theme today. In the large scale, we're looking at the upper-level trough axis passing overhead today with numerous short waves/vort lobes in dirty cyclonic flow. This will keep us partly to mostly cloudy for most of the day, and keep the chance for at least a few scattered showers around. Steepening lapse rates under CAA aloft and some surface heating should transport 20-30 mph WNW gusts to the surface, especially this afternoon. However, there's a wrinkle in this forecast. A fairly subtle mid-level short wave can be seen on WV satellite embedded in the larger scale cyclonic curvature over central MN early this morning. It seems to be resolved well by the RAP and HRRR, and along with being at the nose of the incoming upper-level jet, could provide forcing for scattered stronger showers or thunderstorms this morning, roughly 11z west to 17z east. The HRRR and RAP (and ESRL HRRR) all resolve a decent line of thunderstorms and there are hints of stronger showers in some of the other CAMs as well. Even though the NAM does not resolve these storms, it still builds MUCAPE up to about 1000 J/kg with pockets of 1250. Combined with mixed out low levels/steep low level lapse rates and low freezing levels (below 700 mb), and 0-6 km shear vectors of anywhere from 40-55 kts, there is the chance that some gusty winds briefly to 40 mph and some small hail accompany these storms. But overall confidence in this happening is still low. It will be crucial to watch the DLH area in the next few hours to see if these HRRR- advertised storms start developing. Expect a forecast update by 12z. More widely scattered wrap-around showers are expected this afternoon, but without thunder this time in the absence of deeper forcing. These clear out within a few hours of sunset. The lone exception is over the Keweenaw where a few very light lake-effect showers are briefly possible overnight tonight. Depending on your model of choice, lake sfc-850 mb delta T's flirt with 13 C for a few hours while deep-enough moisture lingers. Models are mostly not picking up on this so only drew in slight chance POPs for a few hours. Lows will fall into the 40s tonight with the colder air moving in, but hedged towards the warmer consensus guidance owing to the remnant gradient wind preventing the boundary layer from decoupling. .LONG TERM...(Thursday through Tuesday) Issued at 408 AM EDT WED SEP 25 2019 Other than a benign period on Saturday, much of the long-term period is riddled with precip chances as the pattern allows for wave after wave to traverse through. The two main features to watch for this forecast period will track through the region on Friday, and another one Monday into early Tuesday. Currently, the Friday system doesn't seem to have a whole lot of instability accompanied with it, but thunderstorms look rather plausible for the system early next week. That said, the U.P. will be in the warm sector of the low, which is typically favorable for advecting in a more unstable airmass. Regardless, expect precip to occur on Friday with much cooler temps advecting in upon its passage. Speaking of temps, seasonal temperatures look to prevail through the period, with the warmest temps occurring on Monday as WAA ramps up. Conversely, the coolest night looks to occur Friday night into Saturday morning as CAA prevails post-front. && .AVIATION...(For the 06Z TAFS through 06Z Wednesday night) Issued at 139 AM EDT WED SEP 25 2019 As a cold front moves into Upper Michigan any remaining showers and thunderstorms at KSAW will end early in the forecast period. However, with lingering low level moisture from the rain, cigs are expected to drop to MVFR and possibly IFR. Increasing west wind upslope flow at KCMX may also support some MVFR cigs Wednesday morning. Some sct showers may also develop by late morning into the early afternoon as another weak disturbance moves through. Otherwise, VFR conditions should prevail Wednesday with gusty west winds developing by afternoon. && .MARINE...(For the 4 AM Lake Superior forecast issuance) Issued at 411 AM EDT WED SEP 25 2019 Have received some reports of locally strong winds of gale force on eastern Lake Superior this morning. These will die down below gale force over the next few hours but remain in the 20-30 knot range through Thursday afternoon. Wind briefly dip below 20 knots Thursday night as they become southerly ahead of the next system. That moves in early Friday morning and may bring a period of a few hours of southerly gales to the eastern lake on Friday. The system's cold front clears the lake Friday afternoon and winds turn NW behind it. they continue to be blustery - about 30 knots - but at the moment are expected to stay generally below gale force. High pressure moves in Saturday and winds go light for the weekend. && .MQT WATCHES/WARNINGS/ADVISORIES... Upper Michigan... None. Lake Superior... None. Lake Michigan... None. && SHORT TERM...RJC LONG TERM...lg AVIATION...JLB MARINE...RJC
Hazardous weather outlook, Sep 24, 3:45 PM EDT, 12 hours 56 minutes before
Hazardous Weather Outlook National Weather Service Marquette MI 345 PM EDT Tue Sep 24 2019 MIZ001>007-009>014-084-085-251945- Keweenaw-Ontonagon-Northern Houghton-Baraga-Marquette-Alger-Luce- Gogebic-Iron-Dickinson-Menominee-Delta-Southern Schoolcraft- Southern Houghton-Northern Schoolcraft- 345 PM EDT Tue Sep 24 2019 /245 PM CDT Tue Sep 24 2019/ This Hazardous Weather Outlook is for portions of western Upper Michigan and central Upper Michigan. .DAY ONE...Tonight Thunderstorms are expected across Upper Michigan tonight. A few storms could be strong to severe with locally damaging winds and isolated large hail possible. Waves building to about 6 feet could lead to some localized minor lakeshore flooding and beach erosion along the Lake Michigan shoreline of Schoolcraft County late tonight into Wednesday morning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday A high swim risk is expected on Wednesday for the Lake Michigan beaches of southern Schoolcraft County, and for the Lake Superior beaches of Alger County and eastern Marquette County in the afternoon. Waves of about 6 feet may lead to some localized minor lakeshore flooding and beach erosion along the Lake Michigan shoreline of Schoolcraft County on Friday. Thunderstorms will return to the forecast on Monday. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report any hail, strong winds, or wind damage from thunderstorms to the National Weather Service in Marquette. The public may also submit reports to the National Weather Service via phone, on our website, or through Facebook or Twitter. LSZ162-240>251-263>267-251945- Lake Superior west of a line from Saxon Harbor WI to Grand Portage MN beyond 5NM-Saxon Harbor WI to Black River MI- Black River to Ontonagon MI- Ontonagon to Upper Entrance of Portage Canal MI- Upper Entrance of Portage Canal to Eagle River MI- Eagle River to Manitou Island MI- Manitou Island to Point Isabelle MI- Point Isabelle to Lower Entrance of Portage Canal MI- Lower Entrance of Portage Canal To Huron Islands MI Including Keweenaw and Huron Bays-Huron Islands to Marquette MI- Marquette to Munising MI-Munising to Grand Marais MI- Grand Marais to Whitefish Point MI- Lake Superior from Saxon Harbor WI to Upper Entrance to Portage Canal MI 5NM off shore to the US/Canadian border including Isle Royale National Park- Lake Superior from Upper Entrance to Portage Canal to Manitou Island MI 5NM off shore to the US/Canadian Border- Lake Superior West of Line from Manitou Island to Marquette MI Beyond 5NM from shore- Lake Superior East of a line from Manitou Island to Marquette MI and West of a line from Grand Marais MI to the US/Canadian Border Beyond 5NM from shore- Lake Superior from Grand Marais MI to Whitefish Point MI 5NM off shore to the US/Canadian border- 345 PM EDT Tue Sep 24 2019 /245 PM CDT Tue Sep 24 2019/ This Hazardous Weather Outlook is for portions of Eastern Lake Superior...Central Lake Superior and Western Lake Superior. .DAY ONE...Tonight Thunderstorms are expected across Lake Superior tonight. .DAYS TWO THROUGH SEVEN...Wednesday through Monday A few gale force gusts are possible across Lake Superior on Friday and Friday night, especially the east half. See the latest Open Lake Forecast for more details. Thunderstorms return to the forecast on Monday. .SPOTTER INFORMATION STATEMENT... The need for weather spotter reports is not anticipated at this time. LMZ221-248-250-251945- Green Bay North of line from Cedar River MI to Rock Island Passage-Seul Choix Point to Point Detour MI- 5NM East of a line from Fairport MI to Rock Island Passage- 345 PM EDT Tue Sep 24 2019 This Hazardous Weather Outlook is for portions of Northern Lake Michigan. .DAY ONE...Tonight Thunderstorms are expected tonight. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Thunderstorms return to the forecast on Monday. .SPOTTER INFORMATION STATEMENT... The need for weather spotter reports is not anticipated at this time. KCW
In the hours before
Special weather statement, Sep 24, 11:44 PM EDT, 4 hours 57 minutes before
Special Weather Statement
National Weather Service Marquette MI
1144 PM EDT Tue Sep 24 2019
MIZ005-011-250430-
Marquette MI-Dickinson MI-
1144 PM EDT Tue Sep 24 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DICKINSON AND
SOUTHERN MARQUETTE COUNTIES UNTIL 1230 AM EDT/1130 PM CDT/...
At 1144 PM EDT/1044 PM CDT/, Doppler radar was tracking a strong
thunderstorm 10 miles southwest of Gwinn, or 18 miles south of
Ishpeming, moving northeast at 40 mph.
Half inch hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Marquette, Negaunee, K. I. Sawyer Airport, K I Sawyer, Harvey, Gwinn,
Sands, Skandia, Shot Point, Beaver Grove, The 553 and 480 Crossroads,
Little Lake, Big Bass Lake, Palmer, Anderson Lake, Carlshend and
Northland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4634 8792 4659 8729 4647 8711 4625 8712
4606 8763
TIME...MOT...LOC 0344Z 241DEG 33KT 4621 8765
RJCSpecial weather statement, Sep 24, 11:53 PM EDT, 4 hours 48 minutes before
Special Weather Statement
National Weather Service Marquette MI
1153 PM EDT Tue Sep 24 2019
MIZ005-250415-
Marquette MI-
1153 PM EDT Tue Sep 24 2019
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MARQUETTE COUNTY UNTIL
1215 AM EDT...
At 1152 PM EDT, Doppler radar was tracking a strong thunderstorm near
Ishpeming, moving northeast at 50 mph.
Pea size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Marquette, Ishpeming, Presque Isle, Negaunee, Little Presque Isle,
West Ishpeming, Trowbridge Park, Halfway Village, National Mine and
Sugarloaf Mountain.
LAT...LON 4642 8768 4656 8784 4678 8750 4677 8748
4678 8735 4657 8726 4658 8714
TIME...MOT...LOC 0352Z 232DEG 42KT 4654 8768
RJCLocal storm report, Sep 24, 11:56 PM EDT, 4 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
1156 PM EDT TUE SEP 24 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 PM TSTM WND GST 1 N ISHPEMING 46.51N 87.66W
09/24/2019 E45 MPH MARQUETTE MI NWS EMPLOYEE
ESTIMATED WIND GUST.
&&
JPSpecial weather statement, Sep 25, 12:06 AM EDT, 4 hours 35 minutes before
Special Weather Statement
National Weather Service Marquette MI
1206 AM EDT Wed Sep 25 2019
MIZ005-006-013-250445-
Marquette MI-Delta MI-Alger MI-
1206 AM EDT Wed Sep 25 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DELTA...SOUTHEASTERN
MARQUETTE AND ALGER COUNTIES UNTIL 1245 AM EDT...
At 1206 AM EDT, Doppler radar was tracking a strong thunderstorm 8
miles northwest of Rock, or 26 miles south of Marquette, moving
northeast at 45 mph.
Pea size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Munising, Grand Island, Miners Castle, Au Train, Chatham, Rock,
Deerton, Shingleton, Trenary, U.S. 41 between Trenary and Rapid
River, Skandia, Laughing Whitefish Falls, Christmas, Forest Lake,
Sundell, Kiva, Diffin, McFarland, Wetmore and Lathrop.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4633 8661 4621 8661 4598 8725 4619 8740
4655 8710 4656 8686 4655 8684 4656 8682
4657 8656 4633 8641
TIME...MOT...LOC 0406Z 245DEG 41KT 4618 8724
RJCSpecial weather statement, Sep 25, 12:20 AM EDT, 4 hours 21 minutes before
Special Weather Statement
National Weather Service Marquette MI
1220 AM EDT Wed Sep 25 2019
MIZ006-013-014-085-250500-
Northern Schoolcraft MI-Southern Schoolcraft MI-Delta MI-Alger MI-
1220 AM EDT Wed Sep 25 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DELTA...SCHOOLCRAFT
AND SOUTH CENTRAL ALGER COUNTIES UNTIL 100 AM EDT...
At 1219 AM EDT, Doppler radar was tracking a strong thunderstorm near
Rapid River, or 17 miles northeast of Escanaba, moving northeast at
55 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Manistique, Rapid River, Nahma, Garden, M-94 between Steuben and
Manistique, Shingleton, Steuben, M-28 between Shingleton and Seney,
Garden Corners, U.S. 41 between Trenary and Rapid River, Isabella,
Thompson, Ensign, Chicago Lake, Perkins, Indian Lake State Park,
Cooks, Maplewood, Gulliver and Round Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4595 8592 4591 8591 4587 8607 4588 8619
4584 8622 4571 8684 4601 8711 4635 8661
4644 8618 4621 8597 4597 8587
TIME...MOT...LOC 0419Z 235DEG 47KT 4595 8688
RJCSpecial weather statement, Sep 25, 12:53 AM EDT, 3 hours 48 minutes before
Special Weather Statement
National Weather Service Marquette MI
1253 AM EDT Wed Sep 25 2019
MIZ004-005-010-011-250545-
Marquette MI-Baraga MI-Iron MI-Dickinson MI-
1253 AM EDT Wed Sep 25 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN IRON...DICKINSON...
SOUTHWESTERN MARQUETTE AND SOUTHEASTERN BARAGA COUNTIES UNTIL 145 AM
EDT/1245 AM CDT/...
At 1253 AM EDT/1153 PM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from near Amasa to near Channing
to near Felch. Movement was northeast at 35 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Iron Mountain, Kingsford, Iron River, Crystal Falls, Norway,
Stambaugh, Felch, Michigamme, Champion, West Ishpeming, Channing,
Squaw Lake, Amasa, Foster City, Lake Michigamme, Witch Lake, Niagara,
Sagola, Republic and Aurora.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Marquette.
Persons in campgrounds should consider seeking sturdy shelter until
these storms pass.
&&
LAT...LON 4576 8798 4579 8800 4578 8809 4582 8814
4587 8807 4589 8810 4592 8810 4596 8819
4599 8849 4602 8851 4602 8860 4599 8862
4599 8866 4602 8869 4603 8882 4658 8813
4650 8772 4613 8750 4575 8788
TIME...MOT...LOC 0453Z 209DEG 32KT 4621 8841 4613 8802 4600 8794
lgThe office that day
Everything else NWS Marquette, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 24, 8:41 PM EDT | Special Weather Statement | MQT | Keweenaw | 49 min |
| Sep 24, 8:43 PM EDT | Special Marine Warning | MQT | 47 min | |
| Sep 24, 8:48 PM EDT | Severe Thunderstorm Warning | MQT | Houghton, Keweenaw | 42 min |
| Sep 24, 8:52 PM EDT | Special Weather Statement | MQT | Gogebic, Ontonagon | 38 min |
| Sep 24, 9:21 PM EDT | Severe Thunderstorm Warning | MQT | Gogebic, Houghton, Ontonagon | 39 min |
| Sep 24, 9:29 PM EDT | Severe Thunderstorm Warning | MQT | Houghton, Keweenaw | 31 min |
| Sep 24, 9:36 PM EDT | Special Marine Warning | MQT | 39 min | |
| Sep 24, 9:53 PM EDT | Tornado Warning | MQT | Gogebic, Houghton, Iron, Ontonagon | 22 min |
| Sep 24, 10:18 PM EDT | Severe Thunderstorm Warning | MQT | Baraga, Gogebic, Houghton, Iron | 42 min |
| Sep 24, 10:25 PM EDT | Special Weather Statement | MQT | Baraga | 50 min |
| Sep 24, 10:32 PM EDT | Tornado Warning | MQT | Baraga, Iron | 13 min |
| Sep 24, 10:54 PM EDT | Severe Thunderstorm Warning | MQT | Baraga, Dickinson, Iron, Marquette | 51 min |
| Sep 24, 11:44 PM EDT | Special Weather Statement | MQT | Marquette | 46 min |
| Sep 24, 11:53 PM EDT | Special Weather Statement | MQT | Marquette | 22 min |
| Sep 25, 12:00 AM EDT | Special Marine Warning | MQT | 30 min | |
| Sep 25, 12:06 AM EDT | Special Weather Statement | MQT | Alger | 39 min |
| Sep 25, 12:14 AM EDT | Special Marine Warning | MQT | 16 min | |
| Sep 25, 12:20 AM EDT | Special Weather Statement | MQT | Delta, Schoolcraft | 40 min |
| Sep 25, 12:22 AM EDT | Special Marine Warning | MQT | 38 min | |
| Sep 25, 12:32 AM EDT | Special Marine Warning | MQT | 28 min | |
| Sep 25, 12:33 AM EDT | Special Marine Warning | MQT | 12 min | |
| Sep 25, 12:45 AM EDT | Special Marine Warning | MQT | 15 min | |
| Sep 25, 12:53 AM EDT | Special Weather Statement | MQT | Dickinson, Iron | 52 min |
| Sep 25, 1:00 AM EDT | Special Marine Warning | MQT | 45 min | |
| Sep 25, 3:11 AM EDT | Special Marine Warning | MQT | 94 min |
Nearby
Beach Hazards Statements in Michigan, 2019Every beach hazards statement in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.